A generalized operator involving the q-hypergeometric function

Aabed Mohammed, Maslina Darus

Research output: Contribution to journalArticle

34 Citations (Scopus)

Abstract

Motivated by the familiar q-hypergeometric functions, we introduce here a new general operator. By this operator, we define a subclass of analytic function. The class generalizes well known classes of starlike and convex functions. The integral means inequalities of this class are investigated. Also, we consider p-γ-neighborhood for functions in this class. Our result contains some interesting corollaries as its special cases.

Original languageEnglish
Pages (from-to)454-465
Number of pages12
JournalMatematicki Vesnik
Volume65
Issue number4
Publication statusPublished - 10 Jun 2012

Fingerprint

Hypergeometric Functions
Operator
Starlike and Convex Functions
Integral Means
Analytic function
Corollary
Generalise
Class

Keywords

  • General operator
  • Integral means inequalities
  • Neighborhood
  • Q-derivative
  • q-hypergeometric functions
  • Q-shifted factorial

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

A generalized operator involving the q-hypergeometric function. / Mohammed, Aabed; Darus, Maslina.

In: Matematicki Vesnik, Vol. 65, No. 4, 10.06.2012, p. 454-465.

Research output: Contribution to journalArticle

@article{6d8c72e3e7e54beba33baf59d1634115,
title = "A generalized operator involving the q-hypergeometric function",
abstract = "Motivated by the familiar q-hypergeometric functions, we introduce here a new general operator. By this operator, we define a subclass of analytic function. The class generalizes well known classes of starlike and convex functions. The integral means inequalities of this class are investigated. Also, we consider p-γ-neighborhood for functions in this class. Our result contains some interesting corollaries as its special cases.",
keywords = "General operator, Integral means inequalities, Neighborhood, Q-derivative, q-hypergeometric functions, Q-shifted factorial",
author = "Aabed Mohammed and Maslina Darus",
year = "2012",
month = "6",
day = "10",
language = "English",
volume = "65",
pages = "454--465",
journal = "Matematicki Vesnik",
issn = "0025-5165",
publisher = "Drustvo Matematicara Srbije",
number = "4",

}

TY - JOUR

T1 - A generalized operator involving the q-hypergeometric function

AU - Mohammed, Aabed

AU - Darus, Maslina

PY - 2012/6/10

Y1 - 2012/6/10

N2 - Motivated by the familiar q-hypergeometric functions, we introduce here a new general operator. By this operator, we define a subclass of analytic function. The class generalizes well known classes of starlike and convex functions. The integral means inequalities of this class are investigated. Also, we consider p-γ-neighborhood for functions in this class. Our result contains some interesting corollaries as its special cases.

AB - Motivated by the familiar q-hypergeometric functions, we introduce here a new general operator. By this operator, we define a subclass of analytic function. The class generalizes well known classes of starlike and convex functions. The integral means inequalities of this class are investigated. Also, we consider p-γ-neighborhood for functions in this class. Our result contains some interesting corollaries as its special cases.

KW - General operator

KW - Integral means inequalities

KW - Neighborhood

KW - Q-derivative

KW - q-hypergeometric functions

KW - Q-shifted factorial

UR - http://www.scopus.com/inward/record.url?scp=84880760369&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84880760369&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84880760369

VL - 65

SP - 454

EP - 465

JO - Matematicki Vesnik

JF - Matematicki Vesnik

SN - 0025-5165

IS - 4

ER -